# SDR CALA2022090202251

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757
- Aircraft serial: 27562
- Aircraft time: 86,062 hours, 21,247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 113N7003
- Condition: None
- Location: R Inbrd Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIGHT INBOARD MAIN FLAP HAS NUMEROUS DENTS DUE TO HAIL REF SRM 57-53-01-1A-1, NO DELAMINATION NOTED FLAP, MULTIPLE DENTS DUE TO HAIL DAMAGE, NO DELAMINATION NOTED. ITEM LOCKED FOR MAINT FERRY UNLOCKED LP FOR UPDATES INDICATING THAT THE REMAINING DENTS AFTER COMPOSITE REPAIRS ON T HE R/W I/B MAIN FLAP UPPER SURFACE SKN ARE STRUCTURALLY ACCEPTAB LE PER B757-20 SRM 57-53-01-1A-1 ALLOWABLE DAMAGE LIMITS REFEREN CE EC/RA 5753-02054. (SUPPORT TASK) HAIL DAMAGE LOG #7016126 *** R/W INBD MAIN FLAP H AS MULTIPLE DENTS. TRANSCRIBED FROM HAECO GSO NR 9284153.   REPA IRED RW I/B MAIN FLAP DENTS IN 3(EA) AREAS IAW B757-200 SRM 57-5 3-01-2R-1 AND SRM 51-70-10-2R-0. CREATED LOG PAGE 7016126 "DMG" CARRY AS DMG.
